RED BULL A DAY IN THE DIRT 17

Red Bull A Day In The Dirt What started as a one day event in 1998 has turned into what some people call the "MX Woodstock". It's a gathering of family and friends and what they love most - dirt bikes. It not only attracts some of the fastest racers in the world and the who's who of the moto industry, but also riders from the Hollywood stunt community and moto fanatics worldwide. ONE Industries will be on site along with our riders, having a great time with all the fans and banging bars out on the track. Check out the schedule below and we'll see you all in the pits! glen-helen-raceway-for-red-bull-day-in-the-dirt-2014

Friday

Troy Lee Happy Hour Practice Session Benefits the Steve McQueen Memorial Fund The Troy Lee Happy Hour Practice session goes from 9:00 am to 12:00 pm. Prep the track from 12:00 to 12:30 then take a break for the 30 minute So Cal Reunion GP. At 1:00 we have Speed.Style. & Whips practice for pros and legends only. From 1:30 – 2:30 open practice continues. The Happy Hour is your chance to get the track wired. You pay a sum of $25 for a sticker for your number plate that gets you on the track. No sticker, no go. Remember, proceeds from the practice session benefits the Steve McQueen Fund for Boys Republic, where he spent time in his youth. So Cal Reunion Race For everyone who has ever spent time racing at Saddleback, Carlsbad, Bay Mare or Indian Dunes here’s your chance to get back on the track with your old buddies or your old rivals. 12:30PM - 30 minute GP Speed, Style and Whips This 30 minute practice session is for pros and legends. A perfect time for the rest of us to grab a sandwich and a cold drink and see how it’s supposed to be done. Red Bull A Day In The Dirt

Saturday

Vintage Grand Prix Classes: Vintage (Pre-'75), Evolution (Drum brake machines) and Revolution (1984 - 1990 bikes). Categories: Beg. Nov. Int. Exp.Pro 8:00AM - 30 minute GP FMF 2 Stroke Revival Race SOLD OUT For anyone with a 125cc, 250cc, or that 500cc, this will be the perfect time for you to get on it. Classes are: age 29 & under and 30 & over. Categories; Beg. Nov. Int. Exp. Pro 8:30AM - 30 minute GP Mini Beginner Race - TT Track For first timers and true beginners on 50cc/65cc/odd size bikes. 8:30AM - 20 minutes Mini Grand Prix 85cc/150R: All classes. 85cc: Novice, Intermediate, Experts only. 9:00 AM – 30 minute GP Women’s Grand Prix The women will run with the 85 Mini GP. Women ride any size bike. Classes are Age 29 & under and 30 & over. Women will run with the 85 Mini GP. Categories: Beg. Nov. Int. Exp. Pro. 9:00AM - 30 minute GP Stunt Grand Prix Team Race SOLD OUT Classes are: Stuntmen, Stunt 40+, Stunt 50+ (Stunt classes for SAG stuntmen only) Film Industry (both team members work in the entertainment/film industry in any capacity), Man/Woman, Father/Son, Special Guest and Special Guest Pro. Regulations: Team members may share a bike or ride their own. Every lap riders will swap wristbands in the transition area. This race is brought to you by the Hollywood Stunt and Film Community. 9:30AM - 75 minute team event. Both team members must fill out an entry form. Make sure you check in at least 2 hours before your event. Mini Race - TT Track For 50cc/65cc/odd size bikes. Nov/Int/Exp only. 10:30AM - 20 minutes Beginner/Novice Grand Prix SOLD OUT Classes: 250 & 450 bikes. Categories: Beg. & Nov. 11:00AM - 30 minute GP Adult Mini Races / TT Track Race day entries only. Hosted by Bob Tocco and Michael Bierman. 11:30AM - 2:00PM Bossa Nova Grand Prix - 3 Man Team Race SOLD OUT Classes are: Fast Guys (Int./ Exp./Pro), Moto Industry, Movie Industry. Three man teams on the track at the same time. Scored Motocross des Nations style. Find two buddies, create a team, and do the Bossa Nova. FAST GUYS, MOTO INDUSTRY, MOVIE INDUSTRY Regulations: All 3 team members will be on the track at the same time. Finishing positions will be combined. Lowest combined scores will determine place winners. All team members must fill out an entry form. Make sure you check in at least 2 hours before your event. 12:00PM - 40 minute GP Vet Classic Grand Prix - Presented by ProTaper SOLD OUT Classes are: Jr. Vet (ages 25 - 29) & Vet (30 & over).Categories: Beg. Nov. Int. Exp. &Pro. 1:00PM - 40 minute GP Pro / Am Grand Prix Classes are: 250 & 450. YOU BETTER BE FAST! This event is for Intermediate, Expert and Pro racers only. 1:45PM - 40 minute GP Hell on Wheels Scrambles / TT Track Our schedule is mini's, womens, vintage, open twins, bomber and modern, Its run what ya brung and there is a class for every bike! 3:00PM - 6:00PM, Finals held under the lights.

Sunday

Mini Grand Prix 85cc/150R: All classes. 85cc: Novice, Intermediate, Experts only. 8:00 AM – 30 minute GP Women’s Grand Prix The women will run with the 85 Mini GP. Women ride any size bike. Classes are Age 29 & under and 30 & over. Women will run with the 85 mini GP. Categories: Beg. Nov. Int. Exp. Pro. 8:00AM - 30 minute GP Mini Beginner Race - TT Track For first timers and true beginners on 50cc/65cc/odd size bikes. Nov/Int/Exp only 8:00AM - 20 minutes Mini Race - TT Track For first timers and true beginners on 50cc/65cc/odd size bikes. 8:30AM - 20 minutes Senior Vet Grand Prix - Presented by Leatt SOLD OUT Classes are Ages 40 - 44, 45 - 49, & 50 and over. Categories: Beg. Nov. Int. Exp. Pro. 8:30AM - 30 minute GP Pro/Am Grand Prix Classes are: 250 & 450. YOU BETTER BE FAST! This event is for Intermediate , Expert, and Pro racers only. 9:00AM - 30 minute GP Beginner/Novice Grand Prix SOLD OUT Classes are: 250 & 450 bikes. Categories: Beg. & Nov. 9:30AM - 30 minute GP TT Scrambles Track: Wild Child Team Race This is a team race for ages 14 & under (think mini-Moto-a-Gogo) Classes are: Little Minis (65s), Big Minis (85s & 150s), Mixed Minis (little/big), Siblings (any combination brothers and sisters). Every lap riders will swap wristbands in the transition area. 9:45AM - 45 minutes Moto-a-GoGo GP Team Race SOLD OUT Classes are: Moto (moto fanatics), Moto Pros, Extreme sports athletes, Sponsors (our ADITD sponsors), Stunt/Film (members of the stunt and film communities), Father/Son. Regulations: Team members may share a bike or ride their own. Every lap riders will swap wristbands in the transition area. Both team members must fill out an entry form. Make sure you check in at least 2 hours before your event. 10:30 - 75 minute team event Coup De Grace GP Survival Race It begins at 12:30pm and goes until the checkered flag flies. (Webster defines “coup de grace – koo-de-gra” as: 1. A death blow administered to end the suffering of one morally wounded. 2. A decisive finishing event.) Endure and persevere victory is crossing the finish line! Regulations: YOU MUST USE A STOCK TANK, NO QUICK FILLS. To enter you must have participated in one of this year's Red Bull Day in the Dirt 2104 races. 12:30PM – Race is over when the checkered flag flies. The Ironman FILLED To become an Ironman you must compete in and FINISH five (5) events: the Vintage GP or the 2 Stroke GP, the Stunt GP, the Moto-A-Gogo GP, the Coup de Grace, and one other race of your choice. If you want to go for it, just sign up and pay for your five races and check the Ironman box. You will receive complimentary VIP Privileges, and a three-day gate entry. Ironman packages are limited. You can compete in the 2 Stroke GP if you don’t have a vintage bike. 18585 Verdemont Ranch Rd, San Bernardino, CA 92407 November 28th, 29th, 30th 2014